Posted by: boo | 2008-11-30

My last questions lol

Ok I am taking cipramil and I am going to be honest I feel a difference no idea why it can definatly not be psychologically all the pharmcist told me was that some specialists do not like the substitute but the difference I feel no doubt. Taking it for 3 days now think I am just going to pay the extra and stick on it I knw I have been on this drug before at a dose of 40mg I got skipped heart beats after dropping it to 20 they lessened does Cipramil cause this?Skipped beats annoy me I was checked out twice when they were really annoying me everything was clear but is it possibility that SSRI' s like cilift can cause it and if so is it a serious thing?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its often the case that other people who know you well, notice the differences before you do. But 3 days is early, we know that it takes around 2 weeks for ADs to produce their full potential --- though if you have recently switched to Cipramil from Cilift, this could be the benefits from the Cilift starting to kick in. And a placebo extra boost from the pharmacists ignorant criticisms of the drug building an expectation of better effects from the needlessly expensive version. Doesn't the pharmacist get more fee from more expensive drugs than from cheaper versions ?
IF any drug might cause skipped heart bears , etc., it would do so at the higher and not the lower dose. I have not heard of this drug, in any of its forms, causing serious or dangerous heart arrhythmias. And if Cilift could cause it, it is absolutely totally guaranteed that Cipramil could, too --- they contain absolutely identical active chemicals.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.